Alabama, 2022

Hail and Damaging Winds in Alabama, June 14 to 15, 2022

June 14 to 15, 2022 · NWS BMX · 34 events in 16 counties and zones

A unusual summer-time upper air pattern developed across the Central Gulf Coast states with an upper high centered just north of Alabama. Several upper level impulses rotated around the eastern side of the high and produced clusters of severe storms that tracked westward across Central Alabama.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

A unusual summer-time upper air pattern developed across the Central Gulf Coast states with an upper high centered just north of Alabama. Several upper level impulses rotated around the eastern side of the high and produced clusters of severe storms that tracked westward across Central Alabama.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 14, 1:27 PM CST, 12 minutes earlier.

Area forecast discussion, Jun 14, 1:27 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
227 PM CDT Tue Jun 14 2022

.SHORT TERM...
/Updated at 1214 PM CDT Tue Jun 14 2022/

High pressure over the south is allowing for mid level flow to be
weak and from the east. Thunderstorms currently moving through
Georgia will slowly continue west and south around this high
pressure...moving into southeastern Alabama through the afternoon
and early evening. Instabilities are between 4000 and 5000 J/kg
with steep lapse rates and DCAPE around 1000 to 1500 J/kg. Forcing
will be somewhat limited...but any outflow boundaries from the
storms in Georgia could provide enough lift for a few storms to
become severe with damaging downburst winds and quarter size hail as
the main threats. With the weak low and mid level winds...as well
as PW values greater than the 90th percentile for this time of
year...would expect flooding to be a threat this afternoon and
evening as well from storms producing high rain rates over the
same areas.

The greatest chance for any strong and isolated severe
storms...as well as flooding will be in the southeastern third of
the area where the greatest instability is. Showers and
thunderstorms could be located across areas in the eastern and
central Alabama...though these should remain below severe limits.

Overnight...activity should continue through the early night...and
weaken after sunset. By early morning...there should only be light
drizzle across the southeast. The rest of the morning should
remain rain free...with afternoon showers and thunderstorms again
developing around mid day Wednesday. Instabilities will be
slightly higher tomorrow with PW values almost max for this time
of year. Winds will again be light...with very little movement to
any storms that develop. With so much instability...storms could
become severe Wednesday afternoon with damaging winds and quarter
size hail as the main threats...along with flooding.

High temperatures today will be in the mid to upper 90s. With the
high PW values and moisture in the air, the heat indices will be
in the triple digits for several hours across the state this
afternoon. Low temperatures tonight will be in the low to mid 70s.
Wednesday...high temperatures will be in the upper 90s with heat
indices in the triple digits. A few areas may reach heat indices
above 105. A Heat Advisory will be continued today through
tomorrow afternoon.

24

.LONG TERM...
/Updated at 0158 PM CDT Tue Jun 14 2022/

Thursday through Monday.

Rain chances are looking a little lower Thursday across east Alabama
as the remnants of Wednesday's storms shift westward towards
Mississippi. Still a lot of uncertainty on Friday as an upper
trof approaches from the north. It seems models are under-
forecasting convective activity on Friday, but stayed with low
rain chances at this time. The main headline Thursday and Friday
will be the heat with afternoon heat indices at or above 105
degrees. There may be some places that hit 110 Thursday and again
on Friday. The only relief will be a drop in humidity over the
weekend, so heat indices should stay below 105 degrees.

58/rose

Previous long-term discussion:
/Updated at 0335 AM CDT Tue Jun 14 2022/

Thursday through Monday.

Small-scale disturbances tied to convection from previous days will
continue to rotate around a 500mb ridge centered near Memphis on
Thursday. A plume of steep lapse rates associated with a continental
airmass will also continue to circulate around the ridge. With
temperatures in the mid and dewpoints in the low to mid 70s, SBCAPE
values of 3000-4500 J/kg may be realized if the atmosphere has
recovered from the previous day's convection. This could set the
stage for another afternoon with explosive thunderstorm development.
The anticipated location of potential convection is not certain and
will be depend on the evolution of convection the previous day. If
storms do form, they could produce microbursts and microbursts along
with a tremendous amount of lightning. The threat for severe storms
on Thursday could be added to the HWO as details become clearer.

As the ridge shifts toward the Plains and a trough develops across
the eastern CONUS, a surface trough and cold front is expected to
develop from the Carolinas westward into Alabama. This will support
isolated scattered convection. On Saturday, northerly flow will push
the front southward as high pressure strengthens and moves southward
into the Ohio Valley. This should bring dry conditions to the region
for Saturday through Monday.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

Showers and thunderstorms will slowly develop and move into the
southern half of the state through the afternoon. Confidence is
low on timing and coverage of thunderstorms impacting each TAF
site...so kept VCTS in at mainly KMGM and KTOI for mid to late
afternoon through the early evening. Activity should continue
through the early night with a break by the early morning on
Wednesday. Convection will again develop Wednesday around midday.

24

&&

.FIRE WEATHER...

Scattered thunderstorms will continue across the southern counties
through early this evening, some producing gusty winds of 30-50
mph. Thunderstorms will re-develop again Wednesday afternoon,
some severe. Above normal daytime temperatures through the Friday
with highs in the middle to upper 90s. A Heat Advisory is in
effect through Wednesday. Expect light and variable 20 ft winds
through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  97  72  96  74 /  20  40  40  20  10
Anniston    73  97  73  95  74 /  30  40  40  20  10
Birmingham  75  97  75  96  76 /  20  40  30  20  20
Tuscaloosa  75  97  76  98  77 /  20  40  30  30  20
Calera      74  96  75  95  77 /  30  40  30  20  20
Auburn      74  95  73  95  74 /  40  50  40  20  10
Montgomery  75  98  76  98  77 /  30  50  30  30  10
Troy        74  97  73  97  74 /  30  50  30  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT Wednesday for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 14, 12:25 PM CST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
125 PM CDT Tue Jun 14 2022

ALZ011>015-017>050-152130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
125 PM CDT Tue Jun 14 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Hot and humid conditions will continue across Central Alabama today.
Heat indices will reach 105 degrees or higher at times. Residents
should take precaution if spending time outdoors.

A few strong to severe thunderstorms are possible across portions of
Central Alabama from 4 PM to 10 PM. Damaging wind gusts and hail are
the main threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hot and humid conditions will continue across Central Alabama this
week. This combination will cause heat indices to reach 105 degrees
or higher each afternoon Wednesday through Friday.

A few strong to severe thunderstorms are possible across portions of
Central Alabama from 1 PM to 10 PM Wednesday. Damaging wind gusts
and hail are the main threats.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may needed
later this afternoon, as well as tomorrow.

In the hours before

Special weather statement, Jun 14, 12:51 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
151 PM CDT Tue Jun 14 2022

ALZ047-048-141930-
Lee AL-Russell AL-
151 PM CDT Tue Jun 14 2022

...A strong thunderstorm will impact portions of Lee and northern
Russell Counties through 230 PM CDT...

At 150 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bibb City, or 7 miles northeast of Smiths, moving west at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Auburn, Phenix City, Opelika, Smiths, Smiths Station, Beulah, Beans
Mill, Ladonia, Beauregard, Bleecker, Griffen Mill, Robert G. Pitts
Airport, Monterey Heights, Ladonia Sports Complex, Marvyn, Phenix
Drag Strip, Mount Jefferson and Parkmanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3241 8498 3239 8497 3236 8543 3273 8546
      3273 8543 3274 8541 3273 8540 3273 8529
      3275 8528 3274 8512 3269 8512 3266 8509
      3265 8511 3263 8508 3262 8509 3258 8507
      3251 8500 3246 8500 3242 8496
TIME...MOT...LOC 1850Z 083DEG 17KT 3258 8498

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Jun 14, 1:30 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
230 PM CDT Tue Jun 14 2022

ALZ038-047-048-142000-
Lee AL-Russell AL-Chambers AL-
230 PM CDT Tue Jun 14 2022

...Strong thunderstorms will impact portions of Lee, southeastern
Chambers and northwestern Russell Counties through 300 PM CDT...

At 229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cusseta to near Beulah to near Griffen
Mill. These storms were nearly stationary.

HAZARD...Wind gusts of 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Auburn, Opelika, Valley, Lanett, La Fayette, Lakeview, Cusseta,
Chambers County Lake, Beulah, Beans Mill, Huguley, Fairfax, River
View, Beauregard, Oak Bowery, Bleecker, Griffen Mill, Robert G. Pitts
Airport, Lanett Municipal Airport and I 85 Welcome Center At Lanett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3239 8514 3239 8544 3288 8547 3292 8520
      3286 8518 3286 8516 3285 8515 3283 8517
      3281 8517 3278 8512 3276 8514 3274 8511
      3272 8512 3269 8512 3266 8509 3265 8511
      3263 8508
TIME...MOT...LOC 1929Z 065DEG 2KT 3280 8527 3272 8513 3246 8520

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

89^GSatterwhite

The radar

The Maxwell AFB radar (KMXX), 62 km away, was scanning. The volume nearest the first event began at 19:40 UTC.

Open the radar archive at this moment

Event by event

31 thunderstorm wind, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Chambers

When
June 14, 1:39 PM CST to 1:40 PM CST
Where
Chambers County, 1.59 mi SSW of Glass
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
32.758, -85.178

Several trees uprooted south of the town of Valley.

Thunderstorm Wind, Chambers

When
June 14, 1:44 PM CST to 1:45 PM CST
Where
Chambers County, 0.31 mi SW of Fairview
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
32.847, -85.204

Several trees uprooted and power lines downed at the intersection of Magnolia Road and 15th Street Southwest, in the city of Lanett.

Thunderstorm Wind, Chambers

When
June 14, 2:00 PM CST to 2:01 PM CST
Where
Chambers County, 2.93 mi SSW of Cusseta
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.739, -85.293

Several trees uprooted along County Road 177 near the town of Cusseta.

Thunderstorm Wind, Chambers

When
June 14, 2:40 PM CST to 2:41 PM CST
Where
Chambers County, 2.28 mi ESE of New Harmony
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.769, -85.483

Several trees uprooted along Highway 147 in southwest Chambers County.

Thunderstorm Wind, Blount

When
June 15, 3:10 PM CST to 3:11 PM CST
Where
Blount County, 2.39 mi WNW of Blountsville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.090, -86.620

Several trees uprooted along County Road 47 west of Blountsville.

Thunderstorm Wind, Dallas

When
June 15, 3:15 PM CST to 3:16 PM CST
Where
Dallas County, 2.71 mi ESE of Western Jct
Measured
55 kt (63 mph) measured gust
Reported by
AWOS
Coordinates
32.350, -86.980

Measured wind gust at Craig Field Airport (KSEM).

Thunderstorm Wind, Dallas

When
June 15, 4:38 PM CST to 4:39 PM CST
Where
Dallas County, 0.69 mi N of Bellevue
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.440, -87.380

Several trees uprooted along U.S. Highway 80 just west of Highway 5.

Hail, Barbour

When
June 15, 4:44 PM CST to 4:45 PM CST
Where
Barbour County, 0.35 mi S of Terese
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
31.795, -85.169

Hail up to the size of quarters along Highway 431.

Thunderstorm Wind, Chambers

When
June 15, 5:35 PM CST to 5:36 PM CST
Where
Chambers County, 0.22 mi NW of Langdale
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.822, -85.173

Several trees uprooted and power lines downed in the city of Valley.

Thunderstorm Wind, Jefferson

When
June 15, 5:43 PM CST to 5:44 PM CST
Where
Jefferson County, 0.58 mi E of Bluff Park
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
33.400, -86.860

Several trees uprooted and power lines downed along Shades Crest Road in Hoover.

Hail, Russell

When
June 15, 5:55 PM CST to 5:56 PM CST
Where
Russell County, 0.9 mi NE of Crawford
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
32.460, -85.170

Golf ball size hail reported just east of Crawford.

Thunderstorm Wind, Lee

When
June 15, 6:03 PM CST to 6:04 PM CST
Where
Lee County, 2.06 mi SE of Prince Xrd
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
32.483, -85.221

Several trees uprooted along County Road 2089.

Thunderstorm Wind, Chambers

When
June 15, 6:14 PM CST to 6:15 PM CST
Where
Chambers County, Lafayette
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.900, -85.380

Numerous trees uprooted and power lines downed in Lafayette. Numerous trees uprooted reported countywide.

Thunderstorm Wind, Tuscaloosa

When
June 15, 6:29 PM CST to 6:30 PM CST
Where
Tuscaloosa County, 2.7 mi SE of Hull
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
33.020, -87.590

Several trees uprooted along Highway 69 in far southern Tuscaloosa County.

Thunderstorm Wind, Tuscaloosa

When
June 15, 6:39 PM CST to 6:40 PM CST
Where
Tuscaloosa County, 2.78 mi NNW of Hull
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.089, -87.632

Several trees uprooted along Fosters Loop Road.

Thunderstorm Wind, Pike

When
June 15, 6:51 PM CST to 6:52 PM CST
Where
Pike County, Brundidge
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
31.720, -85.820

Several trees uprooted in Brundidge.

Thunderstorm Wind, Randolph

When
June 15, 6:57 PM CST to 6:58 PM CST
Where
Randolph County, Wedowee
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.300, -85.470

Several trees uprooted in Wedowee.

Hail, Lee

When
June 15, 7:03 PM CST to 7:04 PM CST
Where
Lee County, 1.75 mi W of Beehive
Measured
1 in hail
Reported by
Social Media
Coordinates
32.550, -85.580

Thunderstorm Wind, Lee

When
June 15, 7:09 PM CST to 7:10 PM CST
Where
Lee County, Loachapoka
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.600, -85.580

Several trees uprooted and power lines downed in Loachapoka.

Thunderstorm Wind, Russell

When
June 15, 7:14 PM CST to 7:15 PM CST
Where
Russell County, Rutherford
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
32.180, -85.300

Several trees uprooted in the town of Rutherford.

Thunderstorm Wind, Randolph

When
June 15, 7:20 PM CST to 7:21 PM CST
Where
Randolph County, 3.86 mi SSW of Pine Tuckey
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.420, -85.550

Several trees uprooted and power lines downed in the Fosters Crossroads Community.

Thunderstorm Wind, Barbour

When
June 15, 7:38 PM CST to 7:39 PM CST
Where
Barbour County, Eufaula
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.880, -85.150

Several trees uprooted in the city of Eufaula.

Thunderstorm Wind, Tallapoosa

When
June 15, 7:38 PM CST to 7:39 PM CST
Where
Tallapoosa County, 3.15 mi ESE of Reeltown
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.590, -85.747

Several trees uprooted along Ford Lane.

Thunderstorm Wind, Cherokee

When
June 15, 7:50 PM CST to 7:51 PM CST
Where
Cherokee County, Peasant Gap
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.980, -85.520

Several trees uprooted across southern Cherokee County.

Thunderstorm Wind, Bullock

When
June 15, 7:52 PM CST to 7:53 PM CST
Where
Bullock County, Aberfoil
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
32.070, -85.680

Several trees uprooted in the town of Aberfoil.

Thunderstorm Wind, Calhoun

When
June 15, 7:54 PM CST to 7:55 PM CST
Where
Calhoun County, 0.71 mi SW of White Plains
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.742, -85.688

Several trees uprooted and power lines downed along Highway 9.

Thunderstorm Wind, Bullock

When
June 15, 7:54 PM CST to 7:55 PM CST
Where
Bullock County, 0.79 mi ESE of Bughall
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
32.147, -85.707

Several trees uprooted in Union Springs.

Thunderstorm Wind, Elmore

When
June 15, 7:54 PM CST to 7:55 PM CST
Where
Elmore County, Tallassee
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.530, -85.900

Several trees uprooted and power lines downed in Tallassee.

Thunderstorm Wind, Elmore

When
June 15, 7:58 PM CST to 7:59 PM CST
Where
Elmore County, Eclectic
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.630, -86.030

Several trees uprooted and power lines downed in Eclectic.

Thunderstorm Wind, Calhoun

When
June 15, 8:04 PM CST to 8:05 PM CST
Where
Calhoun County, Jacksonville
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
33.820, -85.770

Several trees uprooted and power lines downed in Jacksonville.

Thunderstorm Wind, Elmore

When
June 15, 8:12 PM CST to 8:13 PM CST
Where
Elmore County, Wetumpka
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.550, -86.220

Several trees uprooted and power lines downed in Wetumpka.

Thunderstorm Wind, Etowah

When
June 15, 8:30 PM CST to 8:32 PM CST
Where
Etowah County, Attalla
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.020, -86.080

Numerous trees uprooted and power lines downed between Rainbow City and Attalla.

Thunderstorm Wind, Elmore

When
June 15, 8:32 PM CST to 8:33 PM CST
Where
Elmore County, Millbrook
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.480, -86.370

Several trees uprooted and power lines downed in Millbrook.

Thunderstorm Wind, Pike

When
June 15, 8:38 PM CST to 8:39 PM CST
Where
Pike County, 0.22 mi NW of Corcoran
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
31.832, -85.973

A few trees uprooted on the north side of Troy.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2022Every state in 2022This day in weather historyWarnings in Alabama, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1035738, 1035739, 1035740, 1035847, 1035852, 1035848, 1035853, 1035866, 1035873, 1035877, 1035850, 1035905, 1035923, 1035887, 1035978, 1035995, 1036025, 1036038, 1036040, 1036041, 1036034, 1036045, 1036047, 1036021, 1038379, 1036006, 1038378, 1038380, 1038389, 1036012, 1038391, 1038400, 1038396, 1038404.